# SDR FDEA200906152117

- Difficulty date: June 15, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 142N522028
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UNDOCUMENTED EXISTING REPAIR WAS FOUND ON CABIN RT CREASE BEAM FROM BS 780 TO BS 800, WL 208.10.   FOUND NOT IAW STRUCTURAL REPAIR MANUAL.  EA F-5300-128608, &  EA F-5300-126218,
